# SDR 20000912SH010

- Difficulty date: August 28, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N500KW
- Make and model: Piper PA-23-250
- Aircraft serial: 277405264
- Aircraft time: 4,088 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 3152700
- Condition: Chafed
- Location: Lt Of Pilot Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSP, FOUND THE LEFT RUDDER CABLE CHAFING ON HYD LINE ATTACHED TO THE LEFT LANDING GEAR SEQ VALVE .  THE CABLE HAD CHAFED THRU APPROX 50 PERCENT OF THE HYD LINE OVER A 2 INCH AREA.  LOCATION OF AREA IS BEHIND THE PANEL ON THE LEFT SIDE OF THE PILOT SEAT.  THE LINE IS ON THE BOTTOM OF A GROUP OF LINES WHICH ARE SECURED TOGETHER BY STAND-OFF LACING.  RUDDER CABLE IS ROUTED SLIGHTLY DIAGONALLY BELOW HYD LINE.
